MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Post Operative Wound Infection (2446)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the cangaroo envelope device history record for the reported lot shows that all packaged and labeled units were quality released to distribution on 28jul2020 having met all internal qc acceptance requirements.All sterilization processing records and bioburden testing indicate a successful sterilization cycle and passing results of product lal and sterility samples allowing the subassembly lot to be released for further packaging and labeling having met all criteria for release.There were no non-conformances during manufacturing or sterilization potentially impacting the final acceptance of this manufacturing lot.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.It is also noted that per the instructions for use (ifu - art-20662) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with the procedure and device.Although the exact cause of the reported infection cannot be conclusively determined, infection is a known complication associated with the use of a cangaroo envelope and a surgical implant procedure.No further details were available for this event, should aziyo receive any additional details related to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported on 01mar2021 by aziyo sales representative that the patient had a successful icd generator change-out on (b)(6) 2021 using a cangaroo envelope (model #: cmcv-009-lrg; lot #: m20g1216) having been soaked in saline for 1 - 2 minutes.Following the implant, the patient was subsequently admitted to another hospital for 3 weeks fo an aortic valve repair.The patient subsequently developed an infection as thr doctor reported icd wound was draining yellow pus and patient tested positive for pseudomonas infection so patient was placed on iv antibiotics.On (b)(6) 2021, the icd device and 21-year-old leads were successfully explanted and patient reportedly doing well.Unknown if envelope was explanted with the explant of the icd.No further details were available for this event, should aziyo receive any additional details related to this event, a supplemental report will be filed.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key11584730
Report Number3005619880-2021-00004
Device Sequence Number19873036
Product Code FTM
UDI-Device Identifier00859389005065
UDI-Public00859389005065
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2022
Device Model NumberCMCV-009-LRG
Device Lot NumberM20G1216
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;